# SDR ASAA2021041534607

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 55,064 hours, 16,049 cycles
- Engine: Ge
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250275060
- Condition: Broken
- Location: #1 Eng Fire Det
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE BAD A LOOP FIRE TEST.  GROUNDED - YES.  PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST REF B737-800 AMM 76-11-00, OP CHECK GOOD. DUE TO RECENT FAULT HISTORY, PERFORMED TROUBLESHOOTING HIERARCHY PER B737-800 FIM 26-10 TASK 805. FOUND BROKEN WIRE AT TERMINAL LUG ON MW0325. REMOVED AND REPLACED MW0325 REF AMM 26-11-02. PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST REF AMM 76-11-00, OP CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
